Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bbyy1234

Bp Allergy? Moisturizer? What Is The Extreme Itchienss

Recommended Posts

Started "The Regimen" and while I waited for my 2.5% to come in the mail, I used a TINY bit of my old 10% that i had used previously.

Around 6 months ago before doing the regimen, I used BP in my daily face wash routine and would use the 10% and one day had a reaction that was little more red and felt like sunburn and I stopped using it. It was probably just because I used too much at such a high percentage.

So, now, I used this 10% (VERY small amounts) twice for two days and then I experienced itchiness so I stopped and decided to wait until my 2.5 came. Now, two days later, I have not used any BP and my face is ITCHING LIKE CRAZY. I can't even go out I'm so distracted and irritated by this itchiness. There is no serious redness or any other burning sensation.

Could I be allergic? When will it stop, I haven't applied BP in two days. Could it be a moisturizer I am using?

Edited by bbyy1234

Share this post


Link to post
Share on other sites

Itchiness on the regimen is common. In the first 3 weeks I used to want to scratch my face off it was so bad, especially at night.

It could indicate an allergy in your case but rest assured that itchiness is normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×